Alert archive / Ohio / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 76, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at May 21, 2014, 8:41 PM EDT for Adams County, Scioto County, Ohio; Lewis County, Kentucky. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2014, 8:41 PM EDT (00:41 UTC)
- Expired
- May 21, 2014, 9:15 PM EDT
- In force
- 34 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Lewis County, KY, Adams County, OH, Scioto County, OH
The radar
The Cincinnati radar (KILN), 92 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 8:45 PM EDT | HAIL 1 | 4 W Blue Creek, OH | TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 1:52 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.7 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -248 J/kg
- Mixed-layer LCL
- 1424 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
368 WUUS51 KILN 220041 SVRILN KYC135-OHC001-145-220115- /O.NEW.KILN.SV.W.0076.140522T0041Z-140522T0115Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 841 PM EDT WED MAY 21 2014 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN SCIOTO COUNTY IN SOUTHWEST OHIO... SOUTHEASTERN ADAMS COUNTY IN SOUTHWEST OHIO... NORTHEASTERN LEWIS COUNTY IN NORTHEAST KENTUCKY... * UNTIL 915 PM EDT. * AT 837 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR STATE ROUTE 348 AT STATE ROUTE 125...MOVING SOUTHEAST AT 30 MPH. STORM HAZARDS INCLUDE... WINDS TO 60 MPH... QUARTER SIZE HAIL... VERY HEAVY RAIN WHICH MAY CAUSE MINOR FLOODING... * LOCATIONS IMPACTED INCLUDE... VANCEBURG... IN ADDITION...BLUE CREEK...CARRS...ROME...TURKEY CREEK LAKE...SANDY SPRINGS...BUENA VISTA AND SAINT PAUL ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS UNTIL THIS STORM HAS PASSED. TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. && LAT...LON 3867 8308 3852 8335 3878 8354 3889 8337 TIME...MOT...LOC 0042Z 317DEG 25KT 3876 8338 HAIL...1.00IN WIND...60MPH $$ AR
2 follow-up statements
994 WWUS51 KILN 220053 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 853 PM EDT WED MAY 21 2014 KYC135-OHC001-145-220115- /O.CON.KILN.SV.W.0076.000000T0000Z-140522T0115Z/ LEWIS KY-ADAMS OH-SCIOTO OH- 853 PM EDT WED MAY 21 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT FOR SOUTHWESTERN SCIOTO...SOUTHEASTERN ADAMS AND NORTHEASTERN LEWIS COUNTIES... AT 851 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM LOCATED NEAR BLUE CREEK...MOVING SOUTHEAST AT 30 MPH. STORM HAZARDS INCLUDE... WINDS TO 60 MPH... QUARTER SIZE HAIL... VERY HEAVY RAIN WHICH MAY CAUSE MINOR FLOODING... LOCATIONS IMPACTED INCLUDE... VANCEBURG. IN ADDITION...TURKEY CREEK LAKE...SANDY SPRINGS...BUENA VISTA AND SAINT PAUL ARE NEAR THE PATH OF THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS UNTIL THIS STORM HAS PASSED. TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. && LAT...LON 3881 8331 3867 8308 3852 8335 3870 8348 TIME...MOT...LOC 0053Z 317DEG 25KT 3870 8331 HAIL...1.00IN WIND...60MPH $$ AR
419 WWUS51 KILN 220112 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 912 PM EDT WED MAY 21 2014 KYC135-OHC001-145-220121- /O.EXP.KILN.SV.W.0076.000000T0000Z-140522T0115Z/ LEWIS KY-ADAMS OH-SCIOTO OH- 912 PM EDT WED MAY 21 2014 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SCIOTO... SOUTHEASTERN ADAMS AND NORTHEASTERN LEWIS COUNTIES WILL EXPIRE AT 915 PM EDT... THE STORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. HEAVY RAIN IS STILL POSSIBLE WITH THIS STORM. ADDITIONAL THUNDERSTORM DEVELOPMENT IS POSSIBLE AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 PM. PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT VIA SOCIAL MEDIA. LAT...LON 3881 8331 3867 8308 3852 8335 3870 8348 TIME...MOT...LOC 0111Z 317DEG 25KT 3861 8320 $$ AR
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 7:41 PM EDT, 1 hour earlier.
Area forecast discussion, May 21, 7:41 PM EDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
741 PM EDT WED MAY 21 2014
.SYNOPSIS...
THUNDERSTORMS WILL OCCUR TONIGHT AHEAD OF A SOUTHWARD ADVANCING
COLD FRONT WHICH WILL CROSS THE OHIO RIVER TOWARD SUNRISE. IN THE
WAKE OF THIS FRONT...HIGH PRESSURE WILL THEN BRING FAIR WEATHER TO OUR
AREA FOR THE REMAINDER OF THE WEEK.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
UPDATE...BAND OF THUNDERSTORMS MOVING SE THRU ILN/S CENTRAL FA
PRODUCING...VERY HEAVY RAINFALL WITH 2 TO 4 INCHES AND LOCALLY UP
TO 5 INCHES. HAVE ISSUED FLASH FLOOD WATCH FOR THIS AREA THRU
MIDNIGHT TO HIGHLIGHT THIS POTENTIAL DANGEROUS FLOOD THREAT.
SPLIT FLOW MID/UPR LEVEL FLOW PATTERN WITH CLOSED LOW OVER THE SW
U.S. AND RIDGE FROM THE GULF STATES INTO THE LOWER MS VLY. BAND OF
W-NWRLY MID LEVEL FLOW AROUND THE PERIPHERY OF THIS MID LEVEL RIDGE
ACRS THE GREAT LAKES OHIO VALLEY. FLOW TO BECOME MORE NWRLY OVERNIGHT
WITH SFC FRONT DROPPING SE THRU OHIO VALLEY LATE TONIGHT.
MAIN CONVECTIVE ACTIVITY WILL OCCUR IN WARM SECTOR ASSOCIATED WITH
WEAK PERTURBATION EMBEDDED IN THE FLOW MOVG THRU INDIANA. EXPECT
AIRMASS TO CONTINUE TO DESTABILIZE WITH SFC TD/S IN THE MID/UPR
60S AND TEMPS AROUND 80...SUPPORTING MODERATE INSTBY WITH MLCAPE
OF 1500-2500 J/KG. BEST INSTBY TO OCCR OVER SW. BULK SHEAR AROUND
30-35 KTS WILL HELP ORGANIZE STORMS. EXPECT INITIAL GENESIS REGION
OVER NRN INDIANA INTO WEST CENTRAL OHIO WITH STORMS DROPPING SE
THRU ILNS FA DURG AFTN/EVE HOURS.
LOOKING AT THE POTENTIAL FOR SEVERE WEATHER MAIN TIMING INDICATED
FROM CONVECTIVE ENABLING MODELS WILL BE THRU 9 PM. ILN/S 17Z
SOUNDING SHOWS DECAPE VALUE AROUND 1000 J/KG IN RESPONSE TO MID
LEVEL DRY AIR. THEREFORE DAMAGING WINDS WILL BE A THREAT INTO
EARLY EVENING. GIVEN WBZ HEIGHT AND INSTBY...LARGE HAIL WILL ALSO
BE A THREAT. A BRIEF TORNADO CAN NOT BE RULED OUT EARLY WITH
SUPERCELLS BEFORE STORMS EVOLVE INTO A LINE.
HAVE BUMPED POPS UP TO CATEGORICAL INTO THE EARLY EVENING AND THEN
DIMINISH THESE POPS FROM NW TO SE OVERNIGHT.
COOLER AND DRIER AIR WILL BEGIN TO FILER IN FROM THE NW LATE TONIGHT
WITH LOWS RANGING FROM THE UPPER 50S NW TO THE LOWER/MID 60S SE.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
SPLIT FLOW MID/UPR LEVEL FLOW PATTERN WITH CLOSED LOW OVER THE SW
U.S. AND RIDGE OVER THE GULF STATES. BAND OF W-NWRLY MID LEVEL FLOW
TO BECOME MORE NWRLY. FRONT NEAR OHIO RIVER EARLY ON THURSDAY WILL
SLIP SOUTH OF THE REGION. MOST OF THE CWA WILL BE RAIN FREE BY
DAYBREAK...WILL ONLY KEEP SLIGHT CHC OF PRECIP VERY EARLY THURSDAY.
NORTHWESTERLY FLOW WILL BRING DRIER AIR INTO THE REGION WITH
SEASONABLE TEMPERATURES AND FAIR WEATHER. EXPECT THURSDAYS HIGHS TO
RANGE FROM THE LOWER 70S NW TO NEAR 80 SE.
SFC HIGH HIGH PRESSURE WILL SLOWLY BUILD SOUTHEAST BECOMING CENTERED
OVER THE REGION BY THE END OF THE WEEK. SURFACE WINDS WILL REMAIN
NORTHWESTERLY THURSDAY NIGHT WITH SKIES BECOMING MOSTLY CLEAR.
THURSDAY NIGHTS LOWS TO RANGE FROM THE UPPER 40S NW TO THE LOWER 50S
SE.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
SURFACE HIGH PRESSURE TRAVELING ON A NORTHWEST UPPER FLOW SHOULD
KEEP DRY CONDITIONS OVER THE REGION SATURDAY AND SUNDAY. THOUGH
MAJOR WEATHER MAKING SYSTEMS AND LARGE SCALE FORCING WILL BE
ABSENT...A MORE UNSETTLED PATTERN WILL EMERGE ON MONDAY AND
TUESDAY...WHEN MID LEVEL SHORTWAVE ENERGY MOVING OVER AN UNSTABLE
AIRMASS WILL PRODUCE A CHANCE OF THUNDERSTORMS. THUNDERSTORMS
CHANCES MAY BE ENHANCED ON WEDNESDAY DUE TO INCREASED INSTABILITY
UNDER AN UPPER TROUGH.
TEMPERATURE REGIME WILL FEATURE A WARMING TREND. HIGHS WILL START
OUT IN THE MID 70S SATURDAY AS THE HIGH MOVES IN...BEFORE RISING
WELL INTO THE 80S BY TUESDAY UNDER WARM ADVECTION IN THE RETURN FLOW
BEHIND THE HIGH CENTER.
&&
.AVIATION /00Z THURSDAY THROUGH MONDAY/...
SHOWERS AND THUNDERSTORMS NOW APPEAR UNLIKELY FOR THE COLUMBUS TAF
SITES...BUT MAY PERSIST FOR ANOTHER COUPLE HOURS NEAR THE DAYTON
AND CINCINNATI AIRPORTS. OCCASIONAL IFR CONDITIONS ARE POSSIBLE
WITH THE STORMS.
AFTER 04Z...DRY CONDITIONS ARE EXPECTED TO PREVAIL. THERE WILL
REMAIN A SLIGHT CHANCE OF A SHOWER OR STORM...BUT TOO UNCERTAIN TO
INCLUDE IN THE TAFS. OTHERWISE...SOME CLOUDS WILL STAY
AROUND...WITH A SLIGHT POSSIBILITY OF MVFR CEILINGS. WITH ALL THE
RAIN THAT HAS FALLEN...MVFR VISIBILITIES TOWARD MORNING ARE ALSO
EXPECTED.
AS A COLD FRONT PASSES THROUGH THE AREA ON THURSDAY
MORNING...WINDS WILL SHIFT TO THE NORTHWEST. CUMULUS AND
STRATOCUMULUS DEVELOPMENT IS EXPECTED DURING THE DAY...WITH
CLOUDS LIKELY NOT DISSIPATING UNTIL AFTER SUNSET.
OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR OHZ051>054-
061>064-071>073-080>082-088.
KY...NONE.
IN...NONE.
&&
SYNOPSIS...AR
NEAR TERM...AR
SHORT TERM...AR
LONG TERM...CONIGLIO
AVIATION...HATZOSHazardous weather outlook, May 21, 3:23 AM EDT, 17 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 323 AM EDT WED MAY 21 2014 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-220730- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 323 AM EDT WED MAY 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING AHEAD OF A COLD FRONT. THESE STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE. THE MAIN THREATS FROM THESE STORMS WILL BE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON.
In the hours before
Special weather statement, May 21, 8:04 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
804 PM EDT WED MAY 21 2014
KYZ100-OHZ082-088-220030-
LEWIS KY-PIKE OH-SCIOTO OH-
804 PM EDT WED MAY 21 2014
...A STRONG THUNDERSTORM WILL AFFECT SCIOTO...SOUTHEASTERN PIKE AND
EXTREME NORTHEASTERN LEWIS COUNTIES THROUGH 830 PM EDT...
AT 800 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR STATE
ROUTE 335 AT STATE ROUTE 776...MOVING SOUTHEAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PENNY SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...PORTSMOUTH...
WHEELERSBURG AND FRANKLIN FURNACE.
ALSO...WEST PORTSMOUTH...FRIENDSHIP...ROSEMOUNT...MINFORD...SAINT
PAUL...FIREBRICK...PORTSMOUTH REGIONAL AIRPORT...NEW BOSTON...
SCIOTOVILLE AND SCIOTODALE ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3859 8285 3875 8288 3872 8302 3867 8303
3862 8315 3862 8327 3902 8327 3900 8323
3910 8281 3908 8279 3896 8280 3894 8275
3886 8276 3885 8265 3877 8265 3873 8269
3869 8270 3868 8277 3859 8275 3857 8282Local storm report, May 21, 8:06 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
806 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 PM FLASH FLOOD 6 NW FAIRBORN 39.87N 84.09W
05/21/2014 MONTGOMERY OH DEPT OF HIGHWAYS
INTERSTATE 70 CLOSED IN BOTH DIRECTIONS DUE TO FLOODING
JUST EAST OF ROUTE 201 IN THE HUBER HEIGHTS AREA.
&&
JDRLocal storm report, May 21, 8:15 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
815 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM HAIL 4 NW WILMINGTON 39.49N 83.87W
05/21/2014 E1.00 INCH CLINTON OH TRAINED SPOTTER
NICKEL TO QUARTER SIZE
&&
KURZLocal storm report, May 21, 8:18 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
818 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL SEAMAN 38.94N 83.57W
05/21/2014 E0.75 INCH ADAMS OH TRAINED SPOTTER
&&
HUGHESLocal storm report, May 21, 8:19 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
819 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM HAIL SEAMAN 38.94N 83.57W
05/21/2014 M0.75 INCH ADAMS OH TRAINED SPOTTER
&&
BINAULocal storm report, May 21, 8:24 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
824 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM HAIL 1 NNE WILMINGTON 39.46N 83.82W
05/21/2014 E0.50 INCH CLINTON OH TRAINED SPOTTER
HAIL OBSERVED ON CURTIS DRIVE.
0814 PM HAIL 2 SSE WILMINGTON 39.42N 83.82W
05/21/2014 E0.25 INCH CLINTON OH OFFICIAL NWS OBS
RECORDED AT THE NWS WILMINGTON OFFICE.
&&
HATZOSThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 8:02 PM EDT | Severe Thunderstorm Warning | ILN | Clinton | 28 min |
| May 21, 8:04 PM EDT | Special Weather Statement | ILN | Scioto | 26 min |
| May 21, 8:11 PM EDT | Severe Thunderstorm Warning | ILN | Pike, Scioto | 34 min |
| May 21, 8:21 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 24 min |
| May 21, 8:38 PM EDT | Areal Flood Advisory | ILN | Brown, Clermont, Clinton, Montgomery, Warren | 2 hr |
| May 21, 9:31 PM EDT | River Flood Warning | ILN | Champaign, Clark, Greene | 11 hr |
| May 21, 10:14 PM EDT | Special Weather Statement | ILN | Hamilton | 31 min |
| May 21, 11:54 PM EDT | Areal Flood Advisory | ILN | Butler, Hamilton | 3 hr |
| May 22, 12:09 AM EDT | Special Weather Statement | ILN | Hamilton | 36 min |
| May 22, 12:14 AM EDT | Areal Flood Warning | ILN | Miami, Montgomery | 6 hr |
| May 22, 12:24 AM EDT | Areal Flood Warning | ILN | Clark, Greene | 6 hr |
| May 22, 12:28 AM EDT | Special Weather Statement | ILN | Clermont | 32 min |
| May 22, 3:06 AM EDT | Special Weather Statement | ILN | Greene | 24 min |
| May 22, 3:41 AM EDT | Special Weather Statement | ILN | Union | 34 min |
| May 22, 4:15 AM EDT | Special Weather Statement | ILN | Delaware | 30 min |
| May 22, 4:42 AM EDT | Special Weather Statement | ILN | Delaware | 33 min |
| May 22, 4:57 AM EDT | Areal Flood Advisory | ILN | Delaware, Franklin, Licking, Union | 3 hr |
| May 22, 5:13 AM EDT | Special Weather Statement | ILN | Delaware, Licking | 47 min |
| May 22, 5:23 AM EDT | Special Weather Statement | ILN | Fairfield | 52 min |
| May 22, 5:57 AM EDT | Special Weather Statement | ILN | Licking | 48 min |
| May 22, 6:07 AM EDT | Areal Flood Warning | ILN | Clark, Greene, Miami, Montgomery | 11 hr |
| May 22, 6:21 AM EDT | Areal Flood Advisory | ILN | Fairfield, Licking | 3 hr |
| May 22, 1:41 PM EDT | Areal Flood Warning | ILN | Greene, Warren | 36 hr |
| May 21, 10:51 PM EDT | Special Weather Statement | ILN | Gallatin | 24 min |
| May 21, 11:18 PM EDT | Special Weather Statement | ILN | Gallatin, Grant | 27 min |
| May 21, 11:45 PM EDT | Special Weather Statement | ILN | Grant | 30 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2014Severe Thunderstorm Warnings in Kentucky, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.